# SDR 2006UALA01306

- Difficulty date: June 30, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 57,421 hours, 9,288 cycles
- Engine: Pwa PW4060
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT JETT NOZZLE LEAK.  MANUALLY CYCLED LEFT JETT VALVE, OPEN SEVERAL TIMES AND LET IT DRIVE TO THE CLOSED POSITION.  STARTED FUELING AGAIN AND NOZZLE STARTED LEAKING AGAIN.  SUSPECT LEAKING NOZZLE TUBE. REF IPC 28-31-01-001 ITM 65 CONT OF AMIS ITEM 4202009 :REPLACED LT FUEL JETTISON NOZZLE VALVE, NO HELP.  TROUBLESHOT FUEL JETTISON SYSTEM.   PROBLEM TRACED TO PRESS SWTCH. CLEANED TERMINALS OF JETTISON PUMP PRESSURE SWITCH.  SYSTEM TESTED OK WITH NO LEAKAGE. OK FOR SVC.
